Journal article icon

Journal article

The distribution of αp modulo one

Actions


Authors


Journal:
Proceedings of the London Mathematical Society
Volume:
84
Issue:
1
Pages:
79-104
Publication date:
2002-01-01
ISSN:
0024-6115
Source identifiers:
147393
Language:
English
Pubs id:
pubs:147393
UUID:
uuid:cee14c52-a007-456b-b456-e65670a8f32d
Local pid:
pubs:147393
Deposit date:
2013-02-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP